# SDR ASAA2020060832776

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 31,178 hours, 9,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUM SHORTLY AFTER DEPARTURE. RAN QRH PACK LIGHT WENT OUT 11 MIN INTO FLIGHT. GROUNDED - YES. PERFORMED BITE ON NR 2 TEMP CONTROLLER. LOGGED THIS PACK "TCV" FAULT. FAULT RESET REF FIM 21-62 TASK 831. RAN RIGHT PACK TEMP CONTROL NORMAL. NO FAULTS.
